Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the $ {\rm PL}$ noninvariance of the span of a smooth manifold


Author: Joseph Roitberg
Journal: Proc. Amer. Math. Soc. 20 (1969), 575-579
MSC: Primary 57.01
MathSciNet review: 0236937
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0236937-9
Article copyright: © Copyright 1969 American Mathematical Society